... dont want to keep going in this direction. Is anyone else seeing weight gain with Simvastatin?
I wouldn't be that happy either! Unfortunately weight gain is not a reported side-effect for simvastatin and is unlikely to be the cause... sorry!!
See: https://www.drugs.com/sfx/simvastatin-side-effects.html for a full list of side effects.
You may find this link interesting - it contains patients comments about simvastatin https://www.drugs.com/comments/simvastatin/
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2010 • 1 answer
Posted 3 Sep 2013 • 1 answer
Posted 26 Mar 2014 • 4 answers
Posted 1 Aug 2017 • 0 answers
Can nuerontin cause you weight gain? I've gained over 70 lbs since I started taking it within a yea?
Posted 1 day 22 hours ago • 0 answers